Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representation of Fourier integrals as sums. II


Author: R. J. Duffin
Journal: Proc. Amer. Math. Soc. 1 (1950), 250-255
MSC: Primary 42.4X
MathSciNet review: 0034465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0034465-2
Article copyright: © Copyright 1950 American Mathematical Society